# SDR DALA2024080107693

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,445 hours, 30,576 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3138 ON SHORT FINAL AUTO BRAKES FAIL ECAM AND ON SHUTDOWN AT GATE ANTI SKID N/W STRG FAULT. CORRECTIVE ACTION: REMOVED AND REPLACED SERVOVALVE 18GG REF A319 AMM 32-42. (0475275)
